# SDR WTAA950303

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - NOSE LANDING GEAR 'GREEN' POSITION INDICATION LIGHT REPORTED INTERMITTENT ON LANDING ROLL OUT.  MAINTENANCE ADJUSTED NOSE GEAR DOWN LOCK MICROSWITCH.  GEAR POSITION INDICATIONS NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
